Fixed Points and the Stability of an AQCQ-Functional Equation in Non-Archimedean Normed Spaces

Park, Choonkil . Abstract and Applied Analysis 2010. 2010 (849543) :-

Locate this article in:

Bibtex

@article{CIS-317698,
  Author = {Park, Choonkil},
  Title = {Fixed Points and the Stability of an AQCQ-Functional Equation in Non-Archimedean
				Normed Spaces},
  Journal = {Abstract and Applied Analysis},
  Volume = {2010},
  Number = {849543},
  Year = {2010},
  Pages = {--},
  Keywords = {}
}

Similar articles